CONTRACTORS AND FIXED POINTS
[3] A class of majorant functions for contractors and equations, Bull.
Austral. Math. Soc. 10 (1974), 51-58.
[4] Series of iterates, Colloqu. Math. 38 (1977), 305-317.
[5J A strategy theory of solving equations, in: Functional Analysis
Methods in Numerical Analysis, Lecture Notes in Mathematics, Springer-Verlag,
Edit. M.Z. Nashed, Vol. 701 (1979).
[6J An existence principle in nonlinear functional analysis, J. Nonlin.
Analys. 2 (1978), 765-771.
[7] Iterative methods of contractor directions, Nonlinear Analysis
4 (1980), 437-449.
[8J A generalization of the Brezis-Browder principle on ordered sets,
J. Nonlinear Analys. 6 (1982), 157-165.
13
[9] The contractor theory of solving equations, in: Numerical Solutions
of
Systems of nonlinear algebraic equations, Acad. Press 1973.
[10] A general local existence theorem for quasilinear evolution equations
in nonreflexive Banach spaces, to appear.
[lJ K. Balakrishna Reddy and P. V. Subrahmanyam, Altman's contractors and
Matkowski's fixed point theorem,
J.
Nonlin. Analys.
[2J Altman's contractors and fixed points of multivalued mappings, Pacif.
J. Math.
[lJ K. Balakrishna Reddy, Studies in fixed point theory, Ph.D.
Dissertation, the Ramanujan Institute, Univ. of Madras, India, 1980.
[lJ H. Brezis and F.E. Browder, A general principle on ordered sets in
nonlinear functional analysis, Advances Math., 21 (1976), 355-364.
[lJ H. Covitz and S. B. Nadler, Jr., Multivalued contraction mappings in
generalized metric spaces, Israel J. Math. 8 (1970), 5-11.
[lJ Czerivk, A fixed point theorem for a system of multivalued trans-
formations, Proc. Amer. Math. Soc. 55 (1976), 136-139.
[lJ D. Downing and W. A. Kirk, A generalization of Caristi's theorem
with application to nonlinear mapping theory. Pacif. J. Math., 69(1977),
339-346.
[lJ L. V. Kantorovich and G.P. Ailov, Functional Analysis in Normed
Spaces, Pergamon Press, New York, 1964.
[lJ H.-H. Kuo, Stochastic integral Contractor, J. Integral
Eq~.
1 (1979),
35-46.
[lJ A. C.-H. Lee, Random contractors and random nonlinear operator
equations, Ph.D. Dissertation, Univ. South Carolina, Columbia, 1977.
[lJ A. C.-H. Lee and W. J. Padgett, Arandom nonlinear integral equation
in population growth problems, J. Integral Equ. 2 (1980), 1-9.
[lJ
J.
Matkowski, some inequalities and a generalization of Banach's
principle, Bull. Acad. Polan. Sci., 21 (1973), 322-324.
[2] Integrable Solutions of Functional Equations, Dissertationes Math.
(Rozprawy Mat.), CXXVII (1975), 1-68.
[lJ T. Mitsui, On the convergence of the initial value adjusting method
for nonlinear boundary value problems, Publ. RIMS, Kyoto Univ. 16 (1980),
513-529.
[lJ S. B. Nadler, Jr., Multivalued contraction mappings, Pacif. J. Math.
30 (1969), 475-488.
Previous Page Next Page